"Consideration of reaction forces of holonomic constrains as generalized coordinates in approximate determination of lower frequencies of elastic systems." / Cattani, C; Scalia, Massimo; Yushkov, M. P.; Zegzhda, S. A.. - In: TECHNISCHE MECHANIK. - ISSN 0232-3869. - 28:(2008), pp. 126-139.
"Consideration of reaction forces of holonomic constrains as generalized coordinates in approximate determination of lower frequencies of elastic systems."
SCALIA, Massimo;
2008
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.